Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/99130
標題: On Partial Galois Algebras
作者: Xiaolong Jiang
Jung-Miao Kuo
George Szeto
關鍵字: Galois extension;partial Galois extension
Project: Taiwanese J. Math., Volume 22, Number 6 (2018), 1367-1382
摘要: 
We generalize, in the context of partial group action, the Kanzaki commutator theorem for Galois extensions and the structure theorem for Galois algebras given by Szeto and Xue.
URI: http://hdl.handle.net/11455/99130
DOI: 10.11650/tjm/180402
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.